Multivariate Fréchet copulas and conditional value-at-risk.

Hürlimann, Werner

International Journal of Mathematics and Mathematical Sciences (2004)

  • Volume: 2004, Issue: 5-8, page 345-364
  • ISSN: 0161-1712

How to cite

top

Hürlimann, Werner. "Multivariate Fréchet copulas and conditional value-at-risk.." International Journal of Mathematics and Mathematical Sciences 2004.5-8 (2004): 345-364. <http://eudml.org/doc/51799>.

@article{Hürlimann2004,
author = {Hürlimann, Werner},
journal = {International Journal of Mathematics and Mathematical Sciences},
language = {eng},
number = {5-8},
pages = {345-364},
publisher = {Hindawi Publishing Corporation, New York},
title = {Multivariate Fréchet copulas and conditional value-at-risk.},
url = {http://eudml.org/doc/51799},
volume = {2004},
year = {2004},
}

TY - JOUR
AU - Hürlimann, Werner
TI - Multivariate Fréchet copulas and conditional value-at-risk.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 5-8
SP - 345
EP - 364
LA - eng
UR - http://eudml.org/doc/51799
ER -

NotesEmbed ?

top

You must be logged in to post comments.